Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Severe burning legs and feet anyone? Need encouragement


[Cb...]

Recommended Posts

Hello, I have severe burning in my feet, lower legs and knees.  I have to use cold cloths and bags around the clock.  I have this fear that it will never go away.  I am down to .7 mg of klonopin, from 2.5 mg or more.  It has taken me a year and a half and I have to cut so slowly (liquid titration of Klonopin) that it will still be 4 to 6 months depending if I have to hold much.

 

Can someone tell me if you have experienced this and do you know either from your experience or maybe you read of someone else’s experience, does it go away again? 

 

Thank you.

 

 

Link to comment
Share on other sites

im coming of Klonopin too i have the burning feeling neck chest and sometimes arms legs  it comes and goes i notice i have it the day i take my dose which is just on wed and sun  i have it now. cold water helps so does ice on my neck and cold water not sure wtf it is but im with you
Link to comment
Share on other sites

I have not had this symptom personally but have read about burning skin as a withdrawal symptom numerous times. You were not alone in having this!

 

I do have skin sensitivity and tingling on my skin ... particularly on my lower legs. I imagine that this might be a milder form of what you’re dealing with?

Link to comment
Share on other sites

Thank you so much. Have either of you heard of it going away?  If I don’t hear from you on the page, I’m going to try to PM you to just ask this question.
Link to comment
Share on other sites

Hi Craig, I have definitely had burning sensations under the skin, usually in the more immediate aftermath of a cut. This should pass. I

 

J understand it is your nerve receptors screaming for GABA.

 

Link to comment
Share on other sites

I occasionally had burning on my legs and feet, especially when I showered for some reason. Although it wasn't my most severe or frequent symptoms I had plenty of other terrible ones that persisted for what seemed like forever...and they subside. Symptoms come and go. For instance I had a symptom where I had trouble swallowing...I kid you not. Its like I would forget how. That was obviously very troubling and scary...I thought it would never go away. It would go away and then come back and go away and come back...it truly is windows and waves. At 15 mo off I have some waves still but its LEAGUES better than while I was tapering and the first 8 mo of recovery. I tell you this not to brag or be a dick...I tell you because I want you to know the nature of the healing process. it truly is windows and waves the whole way, but the waves get less intense over time. So with certainty I can tell you that your burning sensations will go away. You just have to ride the waves and keep going. Congrats on how far you have come. you are amazing. You should truly be proud of yourself you are getting so close to the end. Just hang on. Here if you need anything.
Link to comment
Share on other sites

Thank you so much. Have either of you heard of it going away?  If I don’t hear from you on the page, I’m going to try to PM you to just ask this question.

 

Oh yes. Burning skin is a commonly reported BWD symptom. It will go away as you heal and recover. Hang in there!!!

Link to comment
Share on other sites

×
×
  • Create New...